# SDR DALA2024030402955

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 25,808 hours, 9,629 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 12293
- Condition: Inoperative
- Location: Left
- Part time: 25,790 hours, 9,622 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5084074) ON TAKEOFF HAD SMALL, SHORT LIVED ODOR IN COCKPIT AND ONCE AFTER CLIMB OUT AT APPROX 10K FT ODOR DISSIPATED. FOUND LEFT PACK ACM SEIZED/FROZEN. REPLACED PER B737 AMM 21-51. OPS CHECKS NORMAL.
